# SDR CALA2022033100839

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737-9
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD. ESCAPE SLIDE LIGHT AT L1 DOOR INOP (REF AAR NR 99919760) REMOVED AND REPLACED ESCAPE SLIDE LIGHT AT L1 DOOR IAW B737 AMM 33-51-04-960-801. OPC TO BE PERFORMED ON NR 99919771 WORK ORDER 3501482/2000/0002 (WORK ACCOMPLISHED BY V914614 AND V914837).
